# SDR USAA20090317SB035

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 6937307145
- Part serial: D00912
- Condition: Faulty
- Location: Cockpit
- Part time: 58,265 hours, 40,235 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM PBI TO CLT, CREW REPORTED THE MASTER WARN FIRE LIGHT ON GLARESHIELD ILLUMINATED WITHOUT BELL WARNING.  CREW ACCOMPLISHED TEST WITH FIRE TEST SWITCH.  ALL FIRE LIGHTS AND BELL SHOWED NORMAL TEST.  AFTER TEST, ALL LIGHTS EXTINGUISHED AND RETURNED TO NORMAL.  THIS OCCURRED TWICE IN ABOUT A FIVE MINUTE TIME SPAN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ENGINE/APU FIRE CONTROL MODULE IN ASSOCIATION WITH MM 26-11-00.  OPERATIONAL CHECK NORMAL WITH NO FAULTS NOTED.  ALL FIRE LIGHTS AND BELLS SHOW NORMAL TEST.
